# SDR SIMA20160730001

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 31,707 hours, 27,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  R AND R SERVICE DOOR EMERGENCY LIGHT LAMP IAW AMM TASK 33-50-10-000-801-A AND 33-50-10-400-801-A.  OPC GOOD.
